# SDR SWAA2022060901143

- Difficulty date: April 30, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB FLOOR TO SIDEWALL SUPPORT AT FASTENER HOLES COMMON TO FLOOR AND SIDEWALL PANEL INSTALLATION. BS480+11 TO BS500D; LBL21; WL156 / [01REMOVED CORROSION FROM FCB L/H FLOOR TO SIDWALL SUPPORT AT BS500+14 MEASURED 2.2"L X 1.2"W AND 0.0045" DEEP FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 REMOVED CORROSION FROM FCB L/H FLOOR TO SIDWALL SUPPORT AT BS500+18 MEASURED 1.7"L X 0.8"W AND 0.005" DEEP FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 REMOVED CORROSION FROM FCB L/H FLOOR TO SIDWALL SUPPORT AT BS500A+1.5 MEASURED 2.1"L X 0.8"W AND 0.0045" DEEP FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 REMOVED CORROSION FROM FCB L/H FLOOR TO SIDWALL SUPPORT AT BS500C+1.5 MEASURED 2.2"L X 0.8"W AND 0.005" DEEP FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 [04] LOCATED AND DRILLED NEW SIDE PLATE FROM BAC1496-444 7075T62;   LOT. 1487676-1 IAW SRM 51-40-05-0G-0 AND DWG 143A7501 REV:B AT BS 396 TO BS 500D LBL 21; WL 156;[06] LOCATED AND DRILLED REAPIR SPLICE FOR SIDE PLATE IAW SRM 53-00-53-2R-6; BETWEEN BS 480 TO BS 500; LBL 20-25 WL156  FROM BAC1496-444#7075T62 LOT. 1487676-1;
